Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Anemia And AIDS

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Anemia and AIDS

Drs.My brother has aids, he was taking antiretrovirals for 7 months but now he has a very severe anemia he is in the hospital getting blood because he was very bad. He is getting better now but he is still having some crisis: high fever, cough, ...
Katherine Luzuriaga, M.D.

Response from Katherine Luzuriaga, M.D.

University of Massachusetts, Medical School
...the initiation of antiretroviral therapy allows the body to react to infections, with resultant fevers and other symptoms. The anemia could either be a side effect of a medication that he is on (including the antivirals); however, with the fevers... Read more »

fatique and anemia do I have AIDS

I recently have been expericing fatique and anemia. My blood count is 9. My whole entire body hurts... Read more »

Anemia Development In Aids

Doctor Bob, I have been desperately searching for HIV caused anemia. Many sites refer to it... Read more »
Articles
The Well Project

Women, Anemia and HIV/AIDS

... Table of Contents What Is Anemia? Anemia and HIV What Causes Anemia? Diagnosis and Treatment Taking Care of Yourself What Is Anemia? Anemia is a medical problem Read more »
U.S. Centers for Disease Control and Prevention

HIV/AIDS Anemia: Prevalence and Severity of Anemia Increases With Advancing HIV Disease

...The current study describes the prevalence of anemia, a common hematologic abnormality that can significantly impact clinical outcomes and quality of life (QOL), in several populations Read more »
The Body PRO

Greater Prevalence of Anemia in Women and African Americans With HIV/AIDS in the HAART Era: A Study of 10,000 Patients

... Greater Prevalence of Anemia in Women and African Americans With HIV/AIDS in the HAART Era: A Study of 10,000 Patients (Poster 475) Authored by T. Creagh, Read more »
Henry J. Kaiser Family Foundation

Anemia Drug May Be Useful in Treatment of AIDS-Related Dementia

...The anemia drug erythropoietin, which is sold by Amgen as Epogen and Aranesp and by Johnson & Johnson as Procrit and Eprex, may be used Read more »
Connect With Others

anemia and hiv

Posted by Anonymous, 1 Reply
...i read on an anemia website that people with hiv/aids tend to get anemia easily. is it possible to get anemia from hiv 5 months after exposure/contracting Read more »

Is tiredness a symptom?

Posted by James1941, 5 Replies
...Tested HIV+ in Sept 2005, contracted it in March or April 2005 (I think) regular monitoring, still no medication, readings holding steady. Read more »

anemia

Posted by Anonymous, 1 Reply
...can some1 recently infected devlope anemia? does 1 get this early during hiv or is it later in the disease? Basically, is it possible to devlope anemia less then a year Read more »

After AIDS symptoms?

Posted by TRmom, 2 Replies
...This may seem silly coming from someone who has lived with HIV for 3 years, but here goes. My husband had a cd4=3 when diagnosed. no need to say how sick he was. I am also pos but my count Read more »